mamasbabygirl Posted April 3, 2006 Share Posted April 3, 2006 Heya folks. Just a quick question. Mom's neurosurgeon has been tapering her off the decadron since surgery and this past Sunday she was moved to 2mg from 4mg. She has been so confused since yesterday. For instance, she doesn't even know she's on the bedpan, thinks my aunt and uncle were there today, thought she went to therpay today when she was actually at the hospital getting her legs dopplered, and was trying to lower the bed and instead kept puching the call light. She also started with a rash yesterday that they are thinking is cellulitis and have started antbiotics as of last night. I can't find anywhere that cellulitis can cause confusion. Her aide is as concerned as me about how not herself she is. She is out of it. Could the confusion come this quickly from lowering the decadron? Her nurse had to throw out it could be the cancer spreading. Duh, we know that, but we are looking for a more immediate cause. She is sleeping constantly. I think I will call her neurosurgeon Dr. tomorrow if she is not better. Thoughts? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.